Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On perturbations of M-accretive operators
in Banach spaces


Authors: Norimichi Hirano and A. K. Kalinde
Journal: Proc. Amer. Math. Soc. 124 (1996), 1183-1190
MSC (1991): Primary 47H17; Secondary 47H05, 47B07, 47H10
DOI: https://doi.org/10.1090/S0002-9939-96-03140-1
MathSciNet review: 1301029
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the solvability of nonlinear equations of the form

\begin{displaymath}Au+Cu\ni p \end{displaymath}

where $A$ is an m-accretive operator on a Banach space $X$, $C$ is a mapping on $X$ and $p\in X$.


References [Enhancements On Off] (What's this?)

  • 1. V. Barbu Nonlinear semigroups and differential equations in Banach spaces, Noordhoff, Leyden, The Netherlands, 1976. MR 52:11666
  • 2. Z. Guan and A. G. Kartsatos, Ranges of perturbed maximal monotone and m-accretive operators in Banach spaces, Trans. Amer. Math. Soc. 347 (1995), 2403--2435. MR 95i:47096
  • 3. N. Hirano, Some surjectivity theorem for compact perturbations of accretive operators, Nonlinear Anal. TMA 8 (1984), 765--774. MR 86a:47054
  • 4. A. G. Kartsatos, Mapping theorems involving ranges of sums of nonlinear operator, Nonlinear Anal. TMA 6 (1982), 271--278 MR 83k:47036
  • 5. ------, Recent results involving compact perturbations and compact resolvents of accretive operators in Banach spaces, Proceedings of the First World Congress of Nonlinear Analysts (Tampa, Florida, 1992), Walter De Gruyter (to appear).
  • 6. ------, On compact perturbations and compact resolvents of nonlinear m-accretive operators in Banach spaces, Proc. Amer. Math. Soc. 119 (1993), 1189--1199. MR 94c:47076
  • 7. E. Lloyd, Degree theory, Cambridge Univ. Press, New York, 1978. MR 58:12558
  • 8. C. Morales, Remarks on compact perturbations of m-accretive operators, Nonlinear Anal. 16 (1991), 771--780. MR 92e:47118

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H17, 47H05, 47B07, 47H10

Retrieve articles in all journals with MSC (1991): 47H17, 47H05, 47B07, 47H10


Additional Information

Norimichi Hirano
Affiliation: Department of Mathematics, Faculty of Engineering, Yokohama National Univesity, Tokiwadai, Hodogayaku, Yokohama, Japan
Email: hirano@math.sci.ynu.ac.jp

A. K. Kalinde
Affiliation: Faculty of Sciences, University of Fort Hare, P/Bag X1314 Alice 5700, Republic of Ciskei, South Africa

DOI: https://doi.org/10.1090/S0002-9939-96-03140-1
Keywords: Perturbations of m-accretive operators, compact resolvent, condensing mapping
Received by editor(s): May 17, 1994
Received by editor(s) in revised form: October 10, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society